# SDR UPS96421730

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Filler
- Condition: Corroded
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  CENTER SECTION UPPER SKIN:  BS 1240 LT REAR SPAR UPPER SPLICE PLATE FILLER CORRODED.  REMOVED CORROSION AT BS 1240 LT REAR SPAR UPPER SPLICE FILLER ACC. SRM 51-10-01, OUT-OF-LIMITS ACC. SRM 53-10-01.  REPLACED FILLER ACC. SRM 51-10-10.
